# SDR DALA2022101406662

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 889-908
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9526, INITIAL INSPECTION:CORROSION ON LONG SPLICE 30 BTW STA Y=889-908 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: LONG SPLICE 30 BTW STA Y=889-908 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-01-0G PAR. 6 & 51-41-05-0G PAR. 8. LP 2449561
